×

zbMATH — the first resource for mathematics

Topological spaces and lattices of lower semicontinuous functions. (English) Zbl 0238.54012

MSC:
54C30 Real-valued functions in general topology
54A05 Topological spaces and generalizations (closure spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Frank W. Anderson and Robert L. Blair, Characterizations of the algebra of all real-valued continuous functions on a completely regular space, Illinois J. Math. 3 (1959), 121 – 133. · Zbl 0083.17403
[2] C. E. Aull and W. J. Thron, Separation axioms between \?\(_{0}\) and \?\(_{1}\), Nederl. Akad. Wetensch. Proc. Ser. A 65 = Indag. Math. 24 (1962), 26 – 37. · Zbl 0108.35402
[3] Tjepke Blanksma, Lattice characterizations of topologies and compactifications, Doctoral dissertation, University of Utrecht, Rijksuniversiteit te Utrecht, Groningen, 1968. · Zbl 0157.53201
[4] David Drake and W. J. Thron, On the representations of an abstract lattice as the family of closed sets of a topological space, Trans. Amer. Math. Soc. 120 (1965), 57 – 71. · Zbl 0132.17702
[5] Louis D. Nel, Lattices of lower semi-continuous functions and associated topological spaces, Pacific J. Math. 40 (1972), 667 – 673. · Zbl 0231.46046
[6] L. D. Nel and R. G. Wilson, Epireflections in the category of \?\(_{0}\)-spaces, Fund. Math. 75 (1972), no. 1, 69 – 74. · Zbl 0232.54018
[7] Ladislav Skula, On a reflective subcategory of the category of all topological spaces., Trans. Amer. Math. Soc. 142 (1969), 37 – 41. · Zbl 0185.50401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.